# SDR GTIA2023100637517

- Difficulty date: October 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft serial: 6463
- Aircraft time: 30,551 hours, 13,723 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Arm
- Part number: D5537132120200
- Condition: Distorted
- Location: Rudder Hinge Fit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HINGE FITTING BR3 FOUND WITH DISTORTION. RAF01-3282903-2 CREATED.-VERIFIED NR #5001264862-0040 AND TC #1004087214-0010, REPAIR HAS BEEN ACCOMPLISHED IAW SPIRIT EA 5536-2310 REV. 00 WITH NO REINSPECTION REQUIRED.
